# SDR SWIA202264446

- Difficulty date: January 6, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION FOUND ON R/H FLOORSILL CORNER AT FS1015.00 (MARKED)     (C-CHECK RO 2/16/2022)    REMOVED CORROSION FOR RH FLOOR SILL AT FS 1015.00 PER REFERENCE CRJ 900 SRM 51-21-06-001-001-A01. FOUND TO BE WITHIN LIMITS PER REO 670-53-00-390 REV -- DATED 22 JAN 2014
